# SDR UALA2012020300668

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 46,026 hours, 5,631 cycles
- Engine: Pwa PW40903
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RT IDG PRESSURE LINE HAS A LEAK AND IDG LOST ITS OIL.  REF IPC 79-21-51-001A ITEM 180 PCN 125-0036.  INSTALLED A SUBSTITUTE HOSE PER GNMM.  REPAIR FIRE SLEEVE FOR DEP PER GN MM 1-0-1-030.  RAN ENGINE CHECKED FOR LEAKS, NONE FOUND.  SECURED LINE AND VERIFIED CLEARANCES MAINTAINED.  PARTS: 125-0036  AS116-06H0116 HOSE ASSEMBLY.
